It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-23-2012, 03:22 AM   #1
Senior Veteran
(female)
 
Join Date: Aug 2007
Location: Uk
Posts: 1,333
Worrybucket HB UserWorrybucket HB UserWorrybucket HB UserWorrybucket HB User
Something is just not right

I dont think I can go on much longer with my stomach....

I woke at about 7am this morning feeling nauseous, i wasnt sick but i felt sicky.

I was trying to trace what i had eaten yesterday, there were a few things that could have been a little rich for my stomach, BUT WHY??

My stomach is awful, i have gurgling again, i feel like i could have diarroreah but when i go its not diarroreah but quite mucosy. The campylobacter i think has cleared up, maybe i need more antibiotics. OR did the antibiotics make my stomach now like this?. i'm taking a high dosage acidpophilus pill, one per day to try to balance out the damage the antibiotics did.

But why am i still feeling yuk? with gurgling stomach, some small cramps, nothing much. Now this nauseous feeling.

Should i go back to the Doctor? maybe do another stool sample to see if its cleared properly? have some more blood work done? i just dont know what to do anymore. All i know is im sick of feeling ill. It's depressing me.

PLEASE HELP any input would be really helpful. Has anyone else ever suffered with this post campylobacter?

 
Old 03-23-2012, 05:38 AM   #2
Senior Veteran
(female)
 
Join Date: Oct 2007
Location: NJ, USA
Posts: 9,381
Blog Entries: 32
janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
Re: Something is just not right

It may take quite some time for your stomach to get back to normal after a major infection and strong antibiotics.

Keep taking the probiotics, keep following a bland diet. Introduce more challenging foods slowly, and back off if they irritate your digestion. Give it time. But if a month passes without improvement, or if things get worse again, see the doctor.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (20), bluepumkin (18), solofelix (17), Harry (13), Titchou (8), flipfleury (8), ladybud (8), MountainReader (7), jmarple (6), rufous57 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:39 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!